Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 17, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at May 27, 2014, 1:56 PM EDT for 5 counties in Pennsylvania. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2014, 1:56 PM EDT (17:56 UTC)
- Expired
- May 27, 2014, 3:00 PM EDT
- In force
- 64 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Blair County, PA, Centre County, PA, Clearfield County, PA, Huntingdon County, PA, Mifflin County, PA
The radar
The State College radar (KCCX), 21 km from the middle of the area, began a volume at 17:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 2:04 PM EDT | TSTM WND DMG | 2 Sw Philipsburg, PA | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 5.9 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 148 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 1224 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
139
WUUS51 KCTP 271756
SVRCTP
PAC013-027-033-061-087-271900-
/O.NEW.KCTP.SV.W.0017.140527T1756Z-140527T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
156 PM EDT TUE MAY 27 2014
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HUNTINGDON COUNTY IN CENTRAL PENNSYLVANIA...
SOUTH CENTRAL CLEARFIELD COUNTY IN CENTRAL PENNSYLVANIA...
NORTHEASTERN BLAIR COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHWESTERN CENTRE COUNTY IN CENTRAL PENNSYLVANIA...
NORTHWESTERN MIFFLIN COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 300 PM EDT
* AT 155 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED OVER HOUTZDALE...AND MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
STATE COLLEGE...PARK FOREST VILLAGE...BOALSBURG...PLEASANT GAP...
PHILIPSBURG...STORMSTOWN...LEMONT...BALD EAGLE...HOUSERVILLE...
WARRIORS MARK...PINE GROVE MILLS...CENTRE HALL...OSCEOLA MILLS...
CHESTER HILL...RAMBLEWOOD...HOUTZDALE...REEDSVILLE...PORT
MATILDA...SOUTH PHILIPSBURG AND SANDY RIDGE.
THIS INCLUDES INTERSTATE 99 BETWEEN MILE MARKERS 50 AND 81.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND DESTRUCTIVE HAIL. FOR
YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
LAT...LON 4090 7844 4089 7758 4062 7761 4071 7836
4072 7835 4073 7845
TIME...MOT...LOC 1755Z 275DEG 29KT 4081 7836
$$
LA CORTE1 follow-up statement
010
WWUS51 KCTP 271835
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
235 PM EDT TUE MAY 27 2014
PAC013-033-271844-
/O.CAN.KCTP.SV.W.0017.000000T0000Z-140527T1900Z/
CLEARFIELD PA-BLAIR PA-
235 PM EDT TUE MAY 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CLEARFIELD AND
NORTHEASTERN BLAIR COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4069 7804 4087 7802 4089 7759 4062 7762
4062 7765
TIME...MOT...LOC 1834Z 275DEG 29KT 4078 7794
$$
PAC027-061-087-271900-
/O.CON.KCTP.SV.W.0017.000000T0000Z-140527T1900Z/
HUNTINGDON PA-CENTRE PA-MIFFLIN PA-
235 PM EDT TUE MAY 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR NORTHEASTERN HUNTINGDON...SOUTH CENTRAL CENTRE AND NORTHWESTERN
MIFFLIN COUNTIES...
AT 234 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR PARK FOREST VILLAGE...MOVING EAST AT 35 MPH. PENNY SIZE
HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
STATE COLLEGE...PARK FOREST VILLAGE...BOALSBURG...PLEASANT GAP...
STORMSTOWN...LEMONT...HOUSERVILLE...PINE GROVE MILLS...CENTRE HALL...
RAMBLEWOOD...JULIAN...POTTERS MILLS...SEVEN MOUNTAINS...WHIPPLE DAM
STATE PARK...ROCK SPRINGS...BARRVILLE...UNIVERSITY PARK AIRPORT...
TUSSEY MOUNTAIN SKI AREA...PENNSYLVANIA MILITARY MUSEUM AND
PENNSYLVANIA STATE UNIVERSITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
&&
LAT...LON 4069 7804 4087 7802 4089 7759 4062 7762
4062 7765
TIME...MOT...LOC 1834Z 275DEG 29KT 4078 7794
$$
LA CORTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 11:14 AM EDT, 2 hours 42 minutes earlier.
Area forecast discussion, May 27, 11:14 AM EDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1114 AM EDT TUE MAY 27 2014 .SYNOPSIS... WARM AND MOIST AIR WILL BE FLOWING INTO THE REGION FROM THE SOUTHWEST TODAY. LOW PRESSURE PASSING THROUGH NEW YORK STATE WILL PUSH A COLD FRONT DOWN THROUGH THE REGION FROM THE NORTH ON WEDNESDAY. ANOTHER COLD FRONT WILL DIVE SOUTH ACROSS THE AREA BY FRIDAY. THUNDERSTORMS AND SHOWERS WILL BE ACROSS THE REGION ON TUESDAY AND WED. A FEW MORE SHOWERS AND STORMS WILL BE POSSIBLE THURSDAY INTO FRIDAY NIGHT...AS THE COLD FRONT MOVES SOUTHEAST. DRY CONDITIONS ARE EXPECTED FOR NEXT WEEKEND. COOLER TEMPERATURES WILL PREVAIL FOR THE LATER PART OF THE WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... DEEP LAYER MOISTURE CONTINUES TO INCREASE OVER THE AREA LATE THIS MORNING...AND IS EXPECTED TO INCREASE TO OVER 1.5" BY 18Z. LOW TO MID 60 SFC DEWPOINTS OVER THE OHIO VALLEY WILL BE REPLACING CURRENT READINGS IN THE 50S. FURTHER EAST...THE BIG INCREASE IN MOISTURE WILL OCCUR DURING THE MIDDAY/EARLY AFTERNOON HOURS. THE INCREASING MOISTURE AND SURFACE HEATING HAS ALREADY STARTED TO DESTABLIZE OH AND NW PA...WITH SCATTERED SHOWERS HAVING DEVELOPED THERE IN THE PAST HOUR. AFTERNOON CAPES ARE EXPECTED TO REACH SEVERAL HUNDRED J/KG...WITH MODEL MUCAPES EXCEED 1200 J/KG ACROSS PORTIONS OF CENTRAL PA TODAY). ENVIRONMENTAL WINDS ARELIGHT UNIDIRECTIONAL FAVORING SMALL BOWING STRUCTURES WITH SOME STORMS...ALTHOUGH WEAK SPEED SHEAR MEANS THAT MOST CELLS WILL BE PULSERS. OVERALL LOOKS LIKE A MARGINAL SEVERE WEATHER DAY WITH SOME LOCALLY GUSTY STORMS AND BRIEF HEAVY RAINERS. THE THICKENING MID AND HIGH CLOUDS TODAY WILL TRIM THE OTHERWISE STRONG LATE MAY SFC HEATING...AND DEWPOINTS WILL BE NOTICEABLY HIGHER. MAX TEMPS WILL RANGE FROM THE LOWER TO MIDDLE 70S NORTH TO THE LOWER 80S SOUTH AND SOUTHEAST. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/... THE SHOWERS AND SCATTERED STORMS WILL CONTINUE TONIGHT...AND WEDNESDAY...ESPECIALLY ACROSS THE SOUTHERN HALF...TO TWO THIRDS OF THE STATE BASED ON AN OPER MODEL/ENSEMBLE BLEND. A SQUEEZE PLAY WILL ENSUE FOR WEDNESDAY AS A SFC CFRONT SAGS SOUTH FROM NEW YORK STATE...AND A COOLER...LOW OVERCAST MARINE LAYER PUSHES WEST TWD THE MTNS OF CENTRAL PA. HIGH PROBABILITIES EXIST FOR 0.25 INCH BASIN AVERAGE RAINFALL DURING THE 12 HOUR PERIODS OF TODAY...TONIGHT...AND WEDNESDAY WITH THE BEST CHANCE APPEARING TO BE ACROSS CENTRAL OR SOUTHERN PENN. MEAN...TOTAL RAINFALL IN ANY GIVEN LOCATION BY 00Z THURSDAY SHOULD BE AROUND ONE-HALF OF AN INCH...WITH A FEW LOCATIONS THAT SEE MULTIPLE STORMS PICKING UP AS MUCH AS 1.5 INCHES. THESE AMOUNTS WILL BE A DECENT AMOUNT BELOW 6-HOUR FLASH FLOOD GUIDANCE WHICH AVERAGES GENERALLY BETWEEN 2 AND 2.5 INCHES. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... EXPECT MOST OF THU INTO FRIDAY TO BE DRY...BUT WITH ANOTHER COLD FRONT DROPPING SE...SOME SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE. SITUATION WILL BE SIMILAR TO THIS PAST WEEKEND. CYCLONIC FLOW AND COLD AIR ALOFT MAY TRIGGER OFF LOW TOP STORMS INTO FRIDAY EVENING. LEFT SUNDAY NIGHT INTO MONDAY DRY FOR NOW. A LOT OF SPREAD IN MODEL SOLUTIONS...EVEN DIFFERENT RUNS OF THE EC MODEL. HOPE ALL GET OUT AND ENJOY THE NICE MEMORIAL DAY WEATHER. && .AVIATION /15Z TUESDAY THROUGH SATURDAY/... SHORTWAVE DROPPING SE ACROSS THE REGION MAY KEEP ISOLATED SHOWERS/TSTM AROUND THIS MORNING...BUT SHOULD HAVE MINIMAL IMPACT ON TAFS WITH WIDESPREAD VFR CONDITIONS PERSISTING. MOISTURE INCREASES FROM W TO E ACROSS THE STATE AS DAY PROGRESSES...BRINGING INCREASING INSTABILITY WHICH WILL LEAD TO DEVELOPMENT OF NUMEROUS SHOWERS AND SCATTERED POTENTIALLY STRONG THUNDERSTORMS - INITIALLY ACROSS THE WEST AFTER 16Z AND A BIT LATER IN THE EAST FROM EARLY AFTERNOON ONWARD. DID MENTION VCTS IN TAFS FOR LATER TODAY...AND WILL BE ABLE TO BETTER FOCUS IN ON VERY SHORT-TERM SHORT-LIVED IMPACTS/REDUCTIONS AT SPECIFIC TERMINALS AS EVENTS BEGIN TO UNFOLD LATER THIS MORNING INTO THE AFTERNOON. ACTIVITY WILL DIMINISH THIS EVENING...BUT SCT SHOWERS AND ISO TSTMS WILL PERSIST. CIG REDUCTIONS LIKELY LATER TONIGHT...WITH MVFR DECK DEVELOPING IN THE EAST AND IFR LIKELY IN THE WEST. A SQUEEZE PLAY WILL ENSUE FOR WEDNESDAY AS A SFC COLD FRONT SAGS SOUTH FROM NEW YORK STATE...AND A COOLER...LOW OVERCAST MARINE LAYER PUSHES WEST TWD THE MTNS OF CENTRAL PA. THIS WILL BRING WIDESPREAD REDUCTIONS TO THE REGION WED THROUGH THU NIGHT...BEFORE IMPROVEMENT ON FRIDAY. OUTLOOK... WED...SCT SHOWERS/ISO TSTM NORTH. SHOWERS/TSTMS LIKELY SOUTH. LOCAL REDUCTIONS WILL BECOME MORE WIDESPREAD FROM THE SE IN THE AFTERNOON. THU...WIDESPREAD REDUCTIONS EXPECTED WITH LOW CLOUDS AND DRIZZLE. FRI-SAT...CIG/VSBY IMPROVING TO MAINLY VFR. SCT SHOWERS/TSTMS POSS. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LAMBERT NEAR TERM...DEVOIR/LAMBERT SHORT TERM...LAMBERT LONG TERM...MARTIN AVIATION...RXR
Hazardous weather outlook, May 27, 12:37 PM EDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1237 PM EDT TUE MAY 27 2014 PAZ004>006-010>012-017>019-024>028-033>036-045-049-050-056-057-059- 063>066-281645- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-SOUTHERN CLINTON-UNION- SNYDER-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 1237 PM EDT TUE MAY 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WILL MOVE SOUTHEAST ACROSS THE REGION TODAY...MAINLY THIS AFTERNOON INTO EARLY THIS EVENING. HIGHLY LOCALIZED LARGE HAIL OF QUARTER-SIZE IN DIAMETER...AND STRONG WIND GUSTS ARE POSSIBLE. FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO ACCOMPANY THE MORE INTENSE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED STRONG THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN WEDNESDAY AFTERNOON AND EVENING...ESPECIALLY ACROSS THE SOUTH-CENTRAL MOUNTAINS AND LAUREL HIGHLANDS...AS A COLD FRONT SAGS SOUTH AND WEST ACROSS THE STATE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ037-041-042-046-051>053-058-281645- TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-MONTOUR- NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- 1237 PM EDT TUE MAY 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. SCATTERED STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WILL MOVE SOUTHEAST ACROSS THE REGION THIS AFTERNOON INTO THIS EVENING. HIGHLY LOCALIZED LARGE HAIL OF QUARTER-SIZE IN DIAMETER...AND STRONG WIND GUSTS ARE POSSIBLE. FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO ACCOMPANY THE MORE INTENSE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED STRONG THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN WEDNESDAY AFTERNOON AND EVENING...ESPECIALLY ACROSS THE SOUTH-CENTRAL MOUNTAINS AND LAUREL HIGHLANDS...AS A COLD FRONT SAGS SOUTH AND WEST ACROSS THE STATE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 27, 1:34 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 134 PM EDT TUE MAY 27 2014 PAZ006-011-012-037-041-271800- NORTHERN LYCOMING PA-CAMERON PA-POTTER PA-NORTHERN CLINTON PA- TIOGA PA- 134 PM EDT TUE MAY 27 2014 ...STRONG THUNDERSTORMS ARE AFFECTING THE AREA... AT 133 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HARRISON VALLEY TO NEAR KETTLE CREEK STATE PARK...AND MOVING EAST AT 30 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... KEATING...ELKLAND...RENOVO...GALETON...WESTFIELD...GAINES...SOUTH RENOVO...CROSS FORK...OLE BULL STATE PARK...SLATE RUN...LEETONIA... CEDAR RUN...LYMAN RUN STATE PARK...LEONARD HARRISON STATE PARK... KETTLE CREEK STATE PARK...CHERRY SPRINGS STATE PARK...WESTPORT... DENTON HILL STATE PARK...KEENEYVILLE AND HARRISON VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN STATE COLLEGE PA. && LAT...LON 4120 7757 4127 7809 4200 7778 4200 7721 TIME...MOT...LOC 1733Z 271DEG 26KT 4189 7775 4135 7799 LA CORTE
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 1:34 PM EDT | Special Weather Statement | CTP | Clinton | 26 min |
| May 27, 1:42 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Potter, Tioga | 63 min |
| May 27, 2:30 PM EDT | Special Weather Statement | CTP | Adams | 60 min |
| May 27, 2:54 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Huntingdon, Juniata, Lycoming, Mifflin and 5 more | 66 min |
| May 27, 2:56 PM EDT | Areal Flood Advisory | CTP | Potter, Tioga | 3 hr |
| May 27, 3:04 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan | 56 min |
| May 27, 3:33 PM EDT | Special Weather Statement | CTP | Dauphin, Perry, Snyder | 27 min |
| May 27, 3:37 PM EDT | Special Weather Statement | CTP | Franklin, Fulton | 23 min |
| May 27, 3:41 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Juniata, Lebanon, Northumberland, Perry and 1 more | 64 min |
| May 27, 4:07 PM EDT | Special Weather Statement | CTP | Lancaster | 23 min |
| May 27, 4:25 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, Lebanon, Schuylkill, York | 65 min |
| May 27, 4:34 PM EDT | Areal Flood Advisory | CTP | Dauphin, Lancaster, Lebanon | 116 min |
| May 27, 4:36 PM EDT | Special Weather Statement | CTP | Somerset | 39 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.